# SDR AALA202401087470

- Difficulty date: January 4, 2024
- Submitted: January 8, 2024
- Operation: Air carrier
- Aircraft: N914AN
- Make and model: Boeing 737823
- Aircraft serial: 29515
- Aircraft time: 63,560 hours, 25,946 cycles
- System (JASC): 2565 · Escape Slide
- Part: Slide
- Part number: UNKNOWN
- Condition: Unsecure
- Location: Zone 800 - Doors
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: RIGHT AFT ENTRY DOOR, FABRIC HOLDING GIRT BAR IS LONGER THAN NORMAL; REQUIRES ADJUSTMENT. RESECURED ASSOCIATED SLIDE AT DOOR. FUNCTIONAL CHECK GOOD. PER AMM 25-66-01-601,
